Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 671909, 12 pages
Research Article

A Rotation of Admixable Operators on Abstract Wiener Space with Applications

Department of Mathematics, Dankook University, Cheonan 330-714, Republic of Korea

Received 17 December 2012; Accepted 24 June 2013

Academic Editor: Henryk Hudzik

Copyright © 2013 Jae Gil Choi and Seung Jun Chang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Seung Jun Chang, Jae Gil Choi, and David Skoug, “Admixable Operators And A Transform Semigroup On Abstract Wiener Space,” Journal Of The Korean Mathematical Society, vol. 52, no. 1, pp. 141–157, 2015. View at Publisher · View at Google Scholar